This topic is now archived and is closed to further replies.

Redness/blackish Tinge Of Blemishes Ever Since After Accutane Days.what Is It?

3 posts in this topic

my was left with extreme darkening of skin(facial) from use of accutane.primarily because i was too dry and skin almost cracked.

but eventhough i have improved and the skin over all had got better but some areas of my face which were more darkened/reddened is still left with reddish or blackish tinge after 6-7 mnths.

now,i hope that they too will go away.

but i am skeptical.

does anyone have any idea whether or not it will go away?

or will the tinge(slight may be) remain forever??

also,there is one area where the redness is almost looks like a thick nerve gathering.

looks like branches reddish in color.

am not sure what it is?

any idea?

(i will try to upload a pic but somehow pic never does justice to the redness.its either the lightening or camera that sucks)

i use a bha wash(mild) regularly and use nothing else.except for faceclin(clindamycin + nicotinamide) gel on spots/zits/bumps.

thanks in advance!

Share this post

Link to post
Share on other sites

the 'branches' you describe sounds like a bunch of broken capillaries. They do not go away w/ time. Ive read they must be lasered.

Share this post

Link to post
Share on other sites


i wish i could upload a pic and i will try my best.

they aint very fact at times they are redder than usual - i wander why?

could u link me to any post or pic on it?

thanks for replying.

Share this post

Link to post
Share on other sites